# SDR DALA2024070506766

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Rbl27-49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423548) CORROSION OUT LIMITS ON FLOOR " T" SUPPORT 1EA (BTW. STA.947.5 AND RBL.26.5 TO RBL.49) AT PASSENGER CABIN FLOOR STRUCTURE. PASSENGER CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
